# SDR UPS01234763

- Difficulty date: January 3, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bulged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DOOR OUTER SKIN BULGED AT BS 490, STR 4 LEFT.  INSTALLED REPAIR AT MAIN CARGO DOOR SKIN IAW SRM 52-30-01.
